# SDR ARWA9609029

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN IN FLIGHT BECAUSE OF LOW OIL PRESSURE.  AIRCRAFT CONTINUED INTO ELP WITHOUT INCIDENT.  MAINTENANCE FOUND OIL WAS LOST OUT OF THE ENGINE TAILPIPE.  AIRCRAFT FERRIED TO MIAMI WHRE NR 4 ENGINE WAS REMOVED AND REPLACED.  CAUSE OF FAILURE TO BE REVEALED AT SHOP TEARDOWN.
